Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Scratches on the bottom down to the legs. Started by using common toilets. Medication ?

yes please i think this started in the end of August i started going to public to toilets in my high school so you know some guys pee some times in the toilets where people set so i started having some small scratches at my bottome it was small at first but now in May i got a lot of scratches in my bottom and it went all the way down to my legs the scratches are red you know like if some one scratches you in his/her long sharp neils thats what i have and when ever i take a shower when the soap come to my bottom i really feel the area is burning like what i said above about when some one scratches you and you clean it with soap it hurts thats what i feel know so do you know what is this?
Asked On : Tue, 15 May 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Jan 2014
could be scabies. Is it more itchy in the night?

apply tenovate-Gn cream to heal the scratches and after they heal apply 5%permethrin single application from neck downwards, leave it overnight.
take tab Zyrtec 10mg one daily for 10 days
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor